MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SYSTEM SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SYSTEM SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2R8401
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a leak between the tubing and the drip chamber of a clearlink system solution set.The leak was discovered while priming the set prior to patient use.The technician pulled on tubing and resulted in a separation between the tubing and drip chamber.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
B3: event date ¿ this event occurred on an unspecified date in (b)(6) 2023.G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing and clear passage under water testing were performed, and a leak was observed in between the assembly of the tubing into drip chamber.Priming was also performed, and a leak was observed between the assembly of the tubing into the drip chamber.Dimensional testing was also performed, and the tubing was according to specification.The reported condition was verified.The cause of the reported condition could not be determined.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SYSTEM SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18459327
Report Number1416980-2023-06967
Device Sequence Number3101018
Product Code FPA
UDI-Device Identifier00085412565767
UDI-Public(01)00085412565767
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/01/2025
Device Catalogue Number2R8401
Device Lot NumberR23A02062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown